MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 4

TELEFLEX MEDICAL LMA SUPREME SIZE 4
Catalog Number 175040
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "nurse found there was a leakage on cuff prior to using to patient".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4), the sample was returned and sent to the manufacturing site for investigation.The manufacturing site reports "the complaint sample was received with disinfection label.There was no original product pouch with lot number indicated to be returned along with the sample.The product profile looks standard and normal.The device was able to be deflated and inflated.However, it could not hold air after inflation took place.The device was immersed into water and air bubbles were observed escaping from cuff.The failure location was verified.Dhr was reviewed.No abnormality was found." the complaint has been confirmed.The manufacturing site has determined that the root cause is manufacturing related.A capa was opened to address this issue.
 
Event or Problem Description

Brand Name
LMA SUPREME SIZE 4
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13151435
Report Number9681900-2022-00001
Device Sequence Number14805529
Product Code CAE
UDI-Device Identifier15060112318099
UDI-Public15060112318099
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2022
Device Catalogue Number175040
Device Lot NumberPMDKSM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown